Algebra i logika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Logika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Logika, 1979, Volume 18, Number 1, Pages 9–31 (Mi al1633)  

This article is cited in 1 scientific paper (total in 1 paper)

2-length and 2-period of a finite solvable group

E. G. Bryukhanova


Full text: PDF file (7486 kB)

Bibliographic databases:
UDC: 519.44
Received: 06.09.1978

Citation: E. G. Bryukhanova, “2-length and 2-period of a finite solvable group”, Algebra Logika, 18:1 (1979), 9–31

Citation in format AMSBIB
\Bibitem{Bry79}
\by E.~G.~Bryukhanova
\paper 2-length and 2-period of a finite solvable group
\jour Algebra Logika
\yr 1979
\vol 18
\issue 1
\pages 9--31
\mathnet{http://mi.mathnet.ru/al1633}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=566772}


Linking options:
  • http://mi.mathnet.ru/eng/al1633
  • http://mi.mathnet.ru/eng/al/v18/i1/p9

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Evgeny I. Khukhro, “Problems of bounding the $p$-length and Fitting height of finite soluble groups”, Zhurn. SFU. Ser. Matem. i fiz., 6:4 (2013), 462–478  mathnet
  • Алгебра и логика Algebra and Logic
    Number of views:
    This page:10
    Full text:4

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021